# SDR ENHA2021111100001

- Difficulty date: November 6, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N523AV
- Make and model: Gippld GA8
- Aircraft serial: GA814201
- Aircraft time: 6,883 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Panel
- Condition: Binding
- Location: Rudder Pedal
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT DURING TAKEOFF ROLL THE RUDDER PEDAL LOCKED UP RESULTING IN AN ABORTED TAKEOFF.  MAINTENANCE INSPECTED AIRCRAFT AND DETERMINED THAT RUDDER BAR LOWER KICK PANEL PN: GA8-252025-021 WAS BINDING THE RUDDER/STEERING CONTROL.  MAINTENANCE REPLACED THE DEFECTIVE COVER.  NO ADDITIONAL DEFECTS NOTED.
